Alert archive / Washington / Small Craft Advisories in 2021

Small Craft Advisory 203, NWS Seattle, WA

September 18, 2021

NWS Seattle, WA issued this small craft advisory at Sep 18, 2021, 8:35 PM PDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Sep 18, 2021, 8:35 PM PDT (03:35 UTC)
Expired
Sep 20, 2021, 6:00 AM PDT
In force
33 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

025 
WHUS76 KSEW 190335
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
835 PM PDT Sat Sep 18 2021

PZZ150-153-156-170-173-176-191145-
/O.NEW.KSEW.SC.Y.0203.210919T0335Z-210920T1300Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
835 PM PDT Sat Sep 18 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PDT MONDAY...

* WHAT...Seas 10 or 11 ft at 10 to 12 seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 6 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
5 follow-up statements
218 
WHUS76 KSEW 190917
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
217 AM PDT Sun Sep 19 2021

PZZ131-132-192315-
/O.EXB.KSEW.SC.Y.0203.210919T2300Z-210920T0900Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
217 AM PDT Sun Sep 19 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
2 AM PDT MONDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 4 PM this afternoon to 2 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ110-192315-
/O.EXA.KSEW.SC.Y.0203.000000T0000Z-210920T1300Z/
Grays Harbor Bar-
217 AM PDT Sun Sep 19 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PDT MONDAY...

* WHAT...Combined seas 7 to 9 ft building to 11 ft with breakers 
  possible during the maximum ebb currents around 4 AM and 430 
  PM today. Bar conditions moderate becoming rough during the 
  ebbs. The morning ebb will be strong. 

* WHERE...Grays Harbor Bar.

* WHEN...Until 6 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

PZZ150-153-156-170-173-176-192315-
/O.CON.KSEW.SC.Y.0203.000000T0000Z-210920T1300Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
217 AM PDT Sun Sep 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WHAT...Seas 11 ft at 11 seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 6 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
793 
WHUS76 KSEW 191534
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
834 AM PDT Sun Sep 19 2021

PZZ150-153-156-170-173-176-192345-
/O.CON.KSEW.SC.Y.0203.000000T0000Z-210920T1300Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
834 AM PDT Sun Sep 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WHAT...Seas 9 to 11 ft at 12 seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 6 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ110-192345-
/O.CON.KSEW.SC.Y.0203.000000T0000Z-210920T1300Z/
Grays Harbor Bar-
834 AM PDT Sun Sep 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WHAT...Rough bar conditions.

* WHERE...Grays Harbor Bar.

* WHEN...Until 6 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

* ADDITIONAL DETAILS...Combined seas 7 to 9 ft, building to 11 ft
  with breakers possible during the ebbs. Maximum ebb currents
  will occur around 430 PM Sunday and 445 AM Monday. The Monday
  morning ebb will be strong.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

PZZ131-132-192345-
/O.CON.KSEW.SC.Y.0203.210919T2300Z-210920T0900Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
834 AM PDT Sun Sep 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 2 AM PDT MONDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 4 PM this afternoon to 2 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
511 
WHUS76 KSEW 192204
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
304 PM PDT Sun Sep 19 2021

PZZ130-200615-
/O.EXA.KSEW.SC.Y.0203.000000T0000Z-210920T1300Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
304 PM PDT Sun Sep 19 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PDT MONDAY...

* WHAT...Seas 9 to 11 ft at 12 seconds.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 6 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ150-153-156-170-173-176-200615-
/O.CON.KSEW.SC.Y.0203.000000T0000Z-210920T1300Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
304 PM PDT Sun Sep 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WHAT...Seas 9 to 11 ft at 12 seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 6 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-132-200615-
/O.CON.KSEW.SC.Y.0203.210919T2300Z-210920T0900Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
304 PM PDT Sun Sep 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 2 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ110-200615-
/O.CON.KSEW.SC.Y.0203.000000T0000Z-210920T1300Z/
Grays Harbor Bar-
304 PM PDT Sun Sep 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WHAT...Combined seas 8 to 10 ft building to 11 ft with 
  breakers possible during the maximum ebb currents around 430 
  PM today and 445 AM Monday. Bar conditions moderate becoming 
  rough during the ebbs. The Monday morning ebb will be strong. 

* WHERE...Grays Harbor Bar.

* WHEN...Until 6 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft especially
  when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
747 
WHUS76 KSEW 200337
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
837 PM PDT Sun Sep 19 2021

PZZ130-150-153-156-170-173-176-201145-
/O.CON.KSEW.SC.Y.0203.000000T0000Z-210920T1300Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
837 PM PDT Sun Sep 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WHAT...Seas 10 ft at 12 seconds.

* WHERE...Portions of Pacific coastal waters. 

* WHEN...Until 6 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-132-200900-
/O.CON.KSEW.SC.Y.0203.000000T0000Z-210920T0900Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
837 PM PDT Sun Sep 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 2 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ110-201145-
/O.CON.KSEW.SC.Y.0203.000000T0000Z-210920T1300Z/
Grays Harbor Bar-
837 PM PDT Sun Sep 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

* WHAT...Combined seas 8 to 10 ft building to 11 ft with during 
  the maximum ebb current around 445 AM Monday. Combined seas 
  subsiding to 6 to 8 ft late Monday morning. Bar conditions 
  moderate becoming rough during the strong morning ebb. An 
  additional ebb current will occur around 5 PM Monday. 

* WHERE...Grays Harbor Bar.

* WHEN...Until 6 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
524 
WHUS76 KSEW 200905
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
205 AM PDT Mon Sep 20 2021

PZZ131-132-201015-
/O.EXP.KSEW.SC.Y.0203.000000T0000Z-210920T0900Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
205 AM PDT Mon Sep 20 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds are not forecast to exceed 20 kt.

$$

PZZ130-150-153-156-170-173-176-201300-
/O.CON.KSEW.SC.Y.0203.000000T0000Z-210920T1300Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
205 AM PDT Mon Sep 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY
THIS MORNING...

* WHAT...Seas 11 ft at 12 seconds subsiding to 7 ft later today.

* WHERE...Portions of Pacific coastal waters.

* WHEN...Until 6 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ110-201300-
/O.CON.KSEW.SC.Y.0203.000000T0000Z-210920T1300Z/
Grays Harbor Bar-
205 AM PDT Mon Sep 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY
THIS MORNING...

* WHAT...Combined seas 8 to 10 ft building to 11 ft with during 
  the maximum ebb current around 445 AM Monday. Combined seas 
  subsiding to 6 to 8 ft late Monday morning. Bar conditions 
  moderate becoming rough during the strong morning ebb. An 
  additional ebb current will occur around 5 PM Monday.

* WHERE...Grays Harbor Bar.

* WHEN...Until 6 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Sep 18, 2:55 PM PDT, 5 hours 40 minutes earlier.

Area forecast discussion, Sep 18, 2:55 PM PDT, 5 hours 40 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
255 PM PDT Sat Sep 18 2021

.SYNOPSIS...Active weather to persist tonight and Sunday with
additional showers, high elevation mountain snow, breezy
conditions and thunderstorms. Drier and warmer conditions expected
on Monday and Tuesday before another system affects the region
midweek. Dry and mild weather returns for the end of the week.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY/...The air mass over western
WA remains cool and unstable with showers and thunderstorms
across the region. The first round is over the region now, then
we'll see another round as the next band of showers (currently
over the coastal waters) pushes inland from around 01-04z this
evening. Cloud-to-ground lightning, moderate to heavy rain, small
hail and brief gusty winds are the primary threats with these
cells.

A trough over the PacNW will maintain showers as we move into
Sunday with the threat of more thunderstorms possible. The
highest confidence for t-storm development on Sunday will be
during the afternoon/evening with a convergence zone (near the
Snohomish/King line). Meanwhile, with the cooler air mass in
place, snow levels will be relatively low with a few inches of
snow expected on the higher peaks. Snow levels will be around
6000 feet so not expecting snow in Cascade passes.

A dirty ridge will bring cloudy but quieter weather on Monday.
Temperatures will be slightly warmer and into the 60s to lower
70s. The ridge remains in place on Tuesday for more sunshine and
warmer weather. Expect highs in the low to mid 70s (near average)
with 60s along the coast. 33

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...The next round of rain
is on Wednesday as a short wave trough clips through the area.
This is a quick moving system with just light rain totals expected
(if anything). A ridge and offshore flow will bring dry and mild
weather as we move toward the end of the week. 33

&&

.AVIATION...Southwesterly to westerly flow aloft with an upper
trough moving through the area. Heavier rain and thunderstorms
across central Puget Sound this afternoon, specifically over Kings
County. Thunderstorm activity in this area will slide off into the
Cascades through 23z. Another round of heavier showers and potential
thunderstorms will move onshore this evening, and move across the
interior from 03-07z, however, there is some uncertainty how much
lightning activity with these showers. VFR into tonight, with MVFR
possible in heavier showers. Lower visibilities in the rain. MVFR
into Sunday AM. Winds will be south/southwesterly into tonight.

KSEA...Mainly VFR into tonight, although MVFR possible in times of
heavier rain. MVFR later tonight into Sunday AM. Thunderstorms
possible through 23z, with activity sliding east later this
afternoon. Another round of heavier showers and possibly isolated
thunderstorms later this evening into tonight (03z-07z), though
uncertainty if there will be any lightning. Breezy
south/southwesterly winds will ease a bit tonight. JD

&&

.MARINE...Winds will be southerly/southwesterly through tonight,
breezy at times with heavier showers and potential thunderstorms.
Gusts of 20 to 25 kts possible briefly with the heavier rain, though
the majority of the area will be under 20 kts. South/southwest winds
through Sunday with lighter winds into Monday and Tuesday with high
pressure building over the area. The next front could reach the area
Wednesday. Seas will be 8 to 10 feet at 10 to 12 seconds through
Sunday with 11 feet seas possible across the outer waters of the
coast. JD

&&

.HYDROLOGY...River flooding is not expected. The Skokomish River
is cresting around 13.6 (well below flood stage). Localized minor
urban flooding will be possible under any thunderstorms tonight
as rainfall rates could approach 1"/hr at times. 33

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory until 5 PM PDT this afternoon for Coastal
     Waters From Cape Flattery To James Island 10 To 60 Nm-
     Coastal Waters From Cape Flattery To James Island Out 10 Nm-
     Coastal Waters From James Island To Point Grenville 10 To
     60 Nm-Coastal Waters From James Island To Point Grenville
     Out 10 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater 10 To 60 Nm-Coastal Waters From Point Grenville
     To Cape Shoalwater Out 10 Nm.

     Small Craft Advisory until 3 PM PDT this afternoon for Puget
     Sound and Hood Canal-West Entrance U.S. Waters Strait Of
     Juan De Fuca.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 8:57 PM PDTSpecial Weather StatementSEWLewis, Pierce48 min

Nearby

Small Craft Advisories in Washington, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.